# SDR ASAA2017111522602

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 38,486 hours, 11,732 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE DISPLAYED. ACFT GROUNDED.  QRH COMPLIED WITH.  FMC DISAGREE MESSAGE NO LONGER DISPLAYED IAW AMM 34-61 TASK 835.
